Due to a change in my medical provider I am required to use a mail order script supplier. I was totally stunned when I received my first scripts from the company and found out they had switched my Synthroid to L-Thyroxine without discussing it with me. According to all that I have read, there is the hair loss issue and possible weight gain. I did not "opt in" to this. Where are my rights as a consumer to decide what medications I take and what side effects I can or cannot live with. I have been taking Synthroid for a few years now without any problems. I went through the hair loss thing in the beginning and I don't want to go thru it again. Don't my feelings count?
23 Aug 2011
I am one of a certain amount of ppl who can NOT take a generic. Such as the one the mail order prescription company sent u. Also when going from name brand to generic should check with doctor cuz not all switches are ok. Also if you want to make sure that the mail order one sends u something correct make sure your doctor writes on the prescription or types onto the prescription Dispense As Written I think its called. So that the mail order place HAS to give u Synthroid. If they say they called and talked to your Doctor esp if they are Express Script (mail order company) DO NOT believe them. I talked to my doctor after getting the letter about changing and sending me the generic and saying they spoke to my doctor and he gave ok and he said it was TOTALLY false. He never spoke to the company nor got a letter nor did his nurse speak to anyone. And he says its some kind of federal offense for them to send wrong one or rather not give what was written esp if on prescription it said something like dispense as written. Hope helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My TSH was 380.1 in Jan of this year and it keeps bouncing from 200 to 89 to 100 and so on. The pills don't seem to be working as no one has ...
2 answers • 24 Aug 2010
I don't know if its coincidence or not but once I was on Synthroid for two weeks I got a yeast infection. Could that be from hormone changes? ...
1 answer • 23 Oct 2010
I heard that taking Synthroid can cause this if taken for a lengthy time. Is that true?
1 answer • 4 Jul 2011